# SDR 371PA0003

- Difficulty date: February 15, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 31,881 hours, 24,661 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Autopilot disconnecting without commands
